# SDR USAA2008123192363

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 27,066 hours, 9,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2168
- Condition: Faulty
- Location: Cabin
- Part time: 26,833 hours, 9,781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE: 4387073  - FLT 1151 - PHX-LAX - EEL - FORWARD EMERGENCY DOOR EXIT EMERGENCY POWER SUPPLY UNIT (14WL, 15WL) FAULTING.  REMOVED AND REPLACE EMERGENCY POWER SUPPLY UNIT (14WL, 15WL).  OPERATIONAL CHECK WAS GOOD.
